# SDR DXTA2009043003625

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 1,934 hours, 1,244 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF AT FL 410, "WINDSHIELD HEAT INOP L" CAS MESSAGE CAME ON. CHECKLIST COMPLETED FOR THAT AND SOON AFTER LT WINDSHIELD CRACKED.  PERFORMED TEST OF WINDSHIELD CONTROLLER. OPS CHK GOOD.  REMOVED CRACKED WINDOW.  INSPECTED CONNECTIONS & WIRING TO WINDOW. NO DEFECTS NOTED. CLEANED & PREPPED WINDOW FRAME. INSTALLED REPLACEMENT WINDOW, PERFORMED. LEAK CHK. LEAK CHK GOOD. OPS CHK GOOD.  WORK DONE IAW MM 56-11-00 (REV 14).
